# SDR IXXA060529S

- Difficulty date: September 11, 2003
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 86,832 hours, 34,908 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Zone 100
- Part time: 86,832 hours, 34,908 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND FITTING CORRODED AT STATION FS 1124 LONGERON 27 LEFT.  REMOVED DAMAGED FITTING.  LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, AND INSTALLED NEW FITTING IAW DC8 SRM 51-3-0.
